# SDR CA140929006

- Difficulty date: September 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 14,658 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Misrouted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN)  ON GEAR DOWN SELECTION ON APPROACH, THE CREW EXPERIENCED A DOUBLE GENERATOR FAILURE WHICH LEFT THE GEAR ONLY PARTIALLY EXTENDED. THE GENERATORS WOULD NOT RESET AND THE EMERGENCY LANDING GEAR EXTENSION WOULD NOT EXTEND THE GEAR FURTHER. THE AIRCRAFT LANDED WITH THE GEAR ONLY PARTIALLY EXTENDED. INVESTIGATION FOUND WIRES WRAPPED AROUND THE LANDING GEAR TORQUE TUBE NEAR THE MOTOR AND GEARBOX ASSEMBLY.
